# SDR FDEA200911123935

- Difficulty date: November 12, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 311N51203
- Condition: Corroded
- Location: Nr 1 Pylon
- Part time: 52,273 hours, 21,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 ENG PYLON FWD ENG MOUNT PAD CORRODED. REMOVED CORROSION AT NR 1 ENG PYLON FWD LWR WEB (MOUNT) IAW SRM 54-50-01.  ORIG MAT THICKNESS AT FWD BLENDOUT AREA .263, AFTER REWORKED .261, AND AT MIDDLE BLENDOUT AREA ORIG MAT THICKNESS .264, AFTER REWORKED .261, AND AT AFT BLEND OUT AREA ORIG MAT  .263, AFTER REWORKED .260. FOUND TO BE WITHIN LIMITS ON ALL 3 REWORKED AREAS IAW SRM 54-50-01, FIG 101, DETAIL II.  FLAP PEENED REWORKED AREAS IAW SOPM 20-10-03 AND PRIMED IAW SRM 51-20-01.  MINOR.
